# SDR DALA2017122809018

- Difficulty date: December 23, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 56,854 hours, 31,037 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FAILED TO PRESSURIZE ON DEPARTURE. QRH COMPLIED WITH.  LOUD HISSING NOISE REPORTED FROM L2 DOOR 20 MINUTES INTO FLIGHT.  PACKS RETURNED TO NORMAL OPERATION.  MAINTENANCE PRESSURIZED AIRCRAFT TO 5 PSI AND CHECKED L2 DOOR.  SLIGHT NOISE.  NO DEBRIS AND LUBRICATED SEAL.  PERFORMED PACK ODI PREVENTION ON BOTH PACKS.  AIRCRAFT OKAY FOR SERVICE.
